Q:

Dear all,
My wife has given  birth for baby boy 4 months ago.  From last 2 days she is suffering with stomach ache and diarrhea and she is feeding the baby pls suggest any medicine. She is getting stimach ache immediately  after taking food wat might be the reason. Experts pls answer



Priya

Hi. I hope she feels better. Have you taken her to the doctor? If not i suggest you should to be in safer side

R N Lokesh

Please suggest any medicine

Neeta Nihale

its not a good idea to take a medicine without dr's prescription..

asha chaudhry

pls take her to a dr - that wud be better

Sangeetha Karuna

Please take her to doctor. It could be a normal stomach infection. But still as she is feeding, she might get dehydrated.

Sheeba Vijesh

she is breastfeeding... so please take her to doctor asap, as baby can also get affected... we dont know the exact cause of diarrhea...

Saima Tariq

Agreed with Evryone..
plz Consult a good doctor as she is breastfeeding the baby...
as soon as possible.

Get the BabyChakra app
Ask an expert or a peer mom and find nearby childcare services on the go!
Phone
Scan QR Code
to open in App
Image http://app.babychakra.com/question/10621